MathSciNet Relay Station
MathSciNet bibliographic data
MR467748 55G35
Baues, Hans J. Obstruction theory on homotopy classification of maps. Lecture Notes in Mathematics, Vol. 628. Springer-Verlag, Berlin-New York, 1977. xi+387 pp. ISBN: 3-540-08534-3
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement